# SDR UPS99830386

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5645332111
- Condition: Corroded
- Location: Bs 902-920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FS 920 TO 902, RBL 68, THE FINGER DOUBLER HAS SEVERAL POPPED RIVET HEADS AND BULGING.  REMOVED, FABRICATED, AND REPLACED THE FINGER DOUBLER IAW DWG 5645332 AND SRM 51-1-20D.
